# SDR USAASB01062

- Difficulty date: February 26, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 731753
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 2802 - ON CLIMB-OUT FROM MCO, AT ABOUT 4,000 FEET, THE NR 1 ENGINE CSD HIGH OIL TEMPERATURE LIGHT ILLUMINATED.  THE APU WAS ALREADY ON MEL SO THE FLIGHT RETURNED TO FIELD AT MCO. FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE NORMALLY.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 ENGINE CSD OIL OVERSERVICED.  SERVICED OIL TO PROPER LEVEL.  RAN ENGINE.  OIL TEMPERATURE CHECKS GOOD. CLEARED MEL ON APU BY REPLACING A LEAKING O-RING AT THE APU COMPRESSOR DISCHARGE PRESSURE T-FITTING.  OPERATIONAL CHECK GOOD.  (M)
